MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE REGULAR LUER TIP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE REGULAR LUER TIP; SYRINGE, PISTON
Model Number 1180300555
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that there were scratches and holes in the syringe that make blood bubble when they pull it.
 
Additional Manufacturer Narrative
The device history record (dhr) for the reported lot number was performed.A review of maintenance records (both corrective and preventive) and calibration records were reviewed and there were no issues.All scheduled maintenance and calibration activities were completed.There were no related process or material changes related to the reported condition for this product or describe changes that occurred.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the lot met all defined acceptance requirements and was released.There were 246 samples and two pictures were received for the evaluation.Upon visual examination of the sample, the reported condition is confirmed.The most likely root cause is misalignment at the horizontal orientation wheel/screw apparatus.This is supported by the symmetrical damage on the barrel which are the approximate contact points of the screw.The investigation did not identify a systemic issue with the product or process.Therefore, a corrective and preventive action (capa) is not necessary at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
3ML SYRINGE REGULAR LUER TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9251544
Report Number1017768-2019-00715
Device Sequence Number2031120
Product Code FMF
UDI-Device Identifier10884521012295
UDI-Public10884521012295
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180300555
Device Catalogue Number1180300555
Device Lot Number833204
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer10/17/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date02/14/2020
Patient Sequence Number1